# SDR 03FDEA00797

- Difficulty date: May 23, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 778
- Aircraft time: 9,285 hours, 4,943 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Part number: 491B1220000029
- Condition: Worn
- Location: Nr 2 Engine T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 6-7830-70395  EXHAUST-THRUST REVERSER-BLOWOUT DOOR EDGE WEAR   REPAIR (P/N 491B1220000-029)    FACT  23MAY03  03:28  BFM R  COMPLIED IAW/E.A. 6-7830-70395 -EXHAUST-THRUST REVERSER-BLOWOUT DOOR EDGE WEAR   REPAIR (P/N 491B1220000-029.
